# SDR DALA2018013100525

- Difficulty date: January 30, 2018
- Submitted: January 31, 2018
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 43,352 hours, 29,737 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE ON CUSP WEB STA Y=696 AND X=-54 AT CAB PAX (CPAX). CUSP WEB WAS REPAIRED PER SRM 53-00-55-2-4 FIG 203. (HFEC) WAS ACCOMPLISHED ON CUSP WEB AT CAB PAX, NO CRACKS WERE FOUND AFTER TRIM OUT PER NDTSPM PART 6, 06-10-01.001.
